$5.95 New Zealand Wide Shipping

HOME | BLOG | ABOUT | CONTACT | MY CART

SEARCH
Online Shop
2216728

Nurofen Child Liquid Strawberry 100ml

Nurofen Child Liquid Strawberry 100ml
larger imageMove mouse over the image to magnify
A pleasant tasting sugar free syrup specifically designed to provide fast and effective relief to babies and children, from 3 months. Easy dosing syringe system for accurate mess free dosing.
NZ $17.99
incl GST
Qty.
Ingredients:
Contains 100mg/5ml Ibuprofen 
Colour, sugar, aspirin, alcohol and aspartame free.
Also contain sodium chloride and saccharin sodium.
 
Provides temporary pain relief for:
·         Teething
·         Toothache
·         Earache
·         Sore throats
·         Headache
·         Minor aches
·         Sprains & strains
·         Colds & flu
·         Fever caused by immunisation
 
Directions:
Dosage based on 10mg/kg/dose
3-6 months                    (6-8kg)             3-4 mL
6-12 months                  (8-10kg)            4-5 mL
1-3 years                       (10-14 kg)          5-7 mL
3-5 years                       (14-18kg)           7-9 mL
5-7 years                       (18-22 kg)          9-11 mL
7-9 years                       (22-28 kg)          11-14 mL
9-12 years                     (28-40 kg)          14-20 mL
Repeat dose every 8 hours as necessary (maximum of 3 doses in 24 hours).
Do not give to babies under 3 months.
Seek medical advice before giving to children under 1 year.
 
Please read the packet for appropriate dosage. Always read the label and only use only as directed. Incorrect use could be harmful.
 
Precautions:
Seek medical advice if your child:
  • suffers asthma
  • is allergic to or is taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines
  • is taking medications regularly
Do not take if they have a stomach ulcer or other stomach disorders, kidney or heart problems, or suffering dehydration.
In adults this product is not recommended for use by pregnant women except on a doctor’s advice.
Do not use in the last 3 months of pregnancy.
 
If symptoms persist, side effects develop or they have an allergic reaction, stop and see your doctor or pharmacist immediately or contact Reckitt Benckiser 0508 731 234

You might also be interested in ...

Nurofen Child Liquid Orange 200ml
NZ $28.99 NZ $22.99 Save NZ $6.00 incl GST
Nurofen Zavance 72 Tablets
NZ $29.99
incl GST
Nurofen Zavance 40 Liquid Capsules
NZ $21.99 NZ $14.99 Save NZ $7.00 incl GST
Panadol 48 Mini Capsules
NZ $13.50
incl GST
 
Our Stores location and contact details are; 
 

Unichem Brighton Village Pharmacy

Image result for home icon

Unichem Rolleston Central
Pharmacy

Image result for home icon

Unichem Rolleston Village Pharmacy

Image result for home icon


Union Street Pharmacy


Image result for home icon
 

 

Unichem Burwood Hospital
Pharmacy
Image result for home icon

Unichem Belfast
Pharmacy
Image result for home icon